# SDR R61A2021031100237

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 31,366 hours, 19,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17122053001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK COMING OUT OF RIVET AT RIB 4A.  REPAIRED IAW EMB ETD2021-170-003364
